# SDR CALA2019011200059

- Difficulty date: January 9, 2019
- Submitted: January 13, 2019
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 79,155 hours, 30,700 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Frame
- Part number: D52279026203
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK A14-069) RT FWD O/W EXIT DOOR FWD VERTICAL FRAME HAS CRACKS. NONROUTINE 9021458 REMOVED AND REPLACED RT FWD O/W EXIT DOOR FWD VERT. FRAME SEGMENT AND BEAM IAW SRM 51-72-11-911-001. NONROUTINE 902145 8 INSPECTION COMPLIED WITH.
